MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV "AUTOLOG ONE SOURCE PACK (ATL2001, BT725, EL2120)"; APPARATUS, AUTOTRANSFUSION

MEDTRONIC MEXICO S. DE R.L. DE CV "AUTOLOG ONE SOURCE PACK (ATL2001, BT725, EL2120)"; APPARATUS, AUTOTRANSFUSION
Model Number ATLS21
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation summary: visual inspection shows no outward signs of any packaging damage or abnormalities.The washkit was run a couple of times using di water.During the runs there were no issues observed.Reason for return was not confirmed.This regulatory report is being submitted as part of a retrospective review and remediation as part of a capa action.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that prior to use of an autolog one source pack, the device had a defect.The device was not used.There was no patient involvement, so no adverse effect occurred.Medtronic received additional information that the packaging seal was observed to be broken.

Brand Name
"AUTOLOG ONE SOURCE PACK (ATL2001, BT725, EL2120)"
Common Device Name
APPARATUS, AUTOTRANSFUSION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24133307
Report Number9617601-2026-00441
Device Sequence Number10343879
Product Code CAC
UDI-Device Identifier00643169108356
UDI-Public(01)00643169108356(17)260324(10)0229168979
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K093535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/24/2026
Device Model NumberATLS21
Device Catalogue NumberATLS21
Device Lot Number0229168979
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/21/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2025
Initial Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown